# SDR AALA20160529001

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 14,202 hours, 5,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR EMER EXIT IDENTIFIER ASSEMBLY IS CRACKED & MISSING A LENS.  R & R IDENTIFIER ASSEMBLY IAW AMM 33-51-00 & ACCOMPLISHED OPERATIONAL TEST IAW MCM CARD 2904.  SYS CHECKS NORMAL.
